# SDR UIA9319

- Difficulty date: November 20, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N15223
- Make and model: Dhav DHC8311
- Aircraft serial: 404
- Aircraft time: 17,485 hours, 35,687 cycles
- Engine: Pwa PW123
- Engine time: 15,160 hours, 28,572 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Packing
- Part number: AS3209113
- Condition: Broken
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN FLIGHT NR1 OIL PRESS DROP TO ZERO. AFTER LANDING CHECK FOUND NR1 DC/STARTER PACKING CHAFING IAW AMM 80-10-11 REPLACED NEW PACKING AND ENG RUN-UP CHECK NO LEAKING FIND,A/C RETURN TO SERVICE.
